# SDR DALA2025111408350

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME STA 1520 BTW S-25L TO S-26L AT AFT CARGO COMPARTMENT.       FRAME STA 1520 BTW S-25L TO S-26L AT AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 630331-14 REV. 0 AND ER/A 630331-14AD REV ORIGINAL SECTION I. (1302961)
